# SDR UALA2010012500309

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 33,009 hours, 4,045 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102044
- Part serial: 77
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ABOUT 45W OVER ATLANTIC, LT PACK DROPPED OFFLINE.   REPLACED LOWER FLOW CONTROL AND SHUTOFF VALVE, OPS OK.
